# SDR UALA2010040901189

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 78,897 hours, 8,844 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT 2R BELOW LAV 102 HAS DAMAGE.  LIGHT WORKS OKAY.  NEEDS TO BE REMOUNTED.  TAPED IN PLACE.  NOT ENOUGH TIME TO REPAIR LIGHT, FELL OUT RETAPED IN PLACE.  SECURED LIGHT FIXTURE.
